# SDR DALA1010763354

- Difficulty date: May 23, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 24,593 hours, 3,577 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ZONE 250, SEAT TRACK AT -Y2462/ FR 40 - FR 47/ CORRODED AT FWD FR 40.1, AFT FR 40.1, FR 40.2, FWD FR 40.3, FWD FR 41,  AFT FR 41, AFT FR 42, FR 43, FWD FR 44, AFT FR 45 AND FWD FR 47. ORIGINAL THICKNESS 0.180" FOUND TO BE OUT OF LIMIT IAW SRM 53-31-15, FIG 101.  DAMAGED SEAT TRACK R & R IAW ER/A 481455-14, REV 0.
